# SDR SWAA2021111128567

- Difficulty date: October 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER AT STA 708; RBL 63 AND RBL 65; WL 202. ; / [01] FOUND TO BE OUT OF LIMITS DUE TO HAVING NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR BY REPLACEMENT.; [ [14] REMOVED AND REPLACED STIFFENER AT BS 708; RBL 63; WL 202 I.A.W BOEING DWG 144A7730 AND SRM 51-40-02-0G-0; [15] VERIFIED CORRECTIVE ACTION STEP 14.; [16] COMPLETE; [17] VERIFIED COMPLETE
